# SDR 2005FA0001649

- Difficulty date: December 19, 2005
- Submitted: December 19, 2005
- Operation: General aviation
- Aircraft: N981LL
- Make and model: Beech B300
- Aircraft serial: FL265
- Aircraft time: 2,884 hours, 4,425 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1013800961
- Part serial: 0952
- Condition: Dragging
- Location: Mlg
- Part time: 286 hours, 470 cycles
- Component: Landing Gear, Beech
- Component part number: 101810158601
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, BRAKES APPEARED TO BE DRAGGING. CREW DECIDED TO ABORT TAKEOFF W/O INCIDENT AND TAXIED BACK TO GATE.  MAINT JACKED AC AND CHECKED BRAKES. BRAKES APPEARED TO BE DRAGGING AND NOT RELEASING ALL THE WAY.  THESE ARE UNMODIFIED BRAKES (W/O STAINLESS STEEL SLEEVES) CHANGED ALL BRAKES AND THE AC IS BACK ON FLIGHT LINE.  SUSPECT THAT REASON FOR BRAKES DRAGGING ARE UNMODIFIED BRAKES. THESE WILL BE SENT OUT FOR O/H AND MODIFICATION. THIS PROCESS IS RECOMMENDED BY MFG FOR CORROSION IN THE PUCK AREA.  IN THE PROCESS OF CHANGING ALL OF THE BRAKES FLEET WIDE TO THE MODIFIED BRAKES TO HELP ELIMINATE THIS PROBLEM.
